MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARDIA CLOSED SYSTEM URINARY DRAINAGE BAG WITH ANTI-REFLUX CHAMBER AND STRAP; DRAIN BAG

C.R. BARD, INC. (COVINGTON) -1018233 BARDIA CLOSED SYSTEM URINARY DRAINAGE BAG WITH ANTI-REFLUX CHAMBER AND STRAP; DRAIN BAG
Model Number 802002
Medical Device Problem Code Partial Blockage (1065)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation.The reported event is inconclusive.A potential failure mode could be ¿does not allow for urine drainage¿.A potential root cause for this failure could be "occlusions".The lot number is unknown; therefore, the device history record could not be reviewed.The instructions for use were found adequate and state the following: ¿directions for use: wash hands.Remove protective cap from drainage tube and connect drainage tube adapter to catheter.Fasten drainage bag to bedframe near the foot of the bed.Do not allow bag to touch floor.Important: hang drainage tube in a straight fashion from bedside to drainage bag.If drainage bag is placed even with patient¿s hip, coil tubing alongside patient.Tubing should be draped over patient¿s leg.Check that urine is draining into bag.To empty bag: a.Remove outlet tube from housing.Release clamp and empty bag.When bag is empty, return clamp to closed position and replace tube in housing.Note: if specimen is required, see directions for obtaining urine sample.Wash hands.After use, this product may be a potential biohazard.Handle and dispose of in accordance with accepted medical practice and applicable local, state and federal laws and regulations.Directions for obtaining urine sample: kink tubing a minimum of 3 inches below sample sleeve until urine is under sample site.Swab surface of puncture site with antiseptic wipe.Insert needle (21g or smaller) through center of puncture site.Be careful to avoid puncturing opposite side of sample sleeve.Remove desired volume of urine.Release kink to permit flow to drainage bag.Send specimen to laboratory.".
 
Event or Problem Description
It was reported that the drain bag had a plastic that blocked the urine from entering into the drain bag, which caused the bag to leak.

Brand Name
BARDIA CLOSED SYSTEM URINARY DRAINAGE BAG WITH ANTI-REFLUX CHAMBER AND STRAP
Common Device Name
DRAIN BAG
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key10279892
Report Number1018233-2020-04551
Device Sequence Number1073812
Product Code KNX
UDI-Device Identifier00801741040757
UDI-Public(01)00801741040757
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,distributor,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number802002
Device Catalogue Number802002
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2020
Initial Report FDA Received Date07/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1